# SDR CA041110001

- Difficulty date: November 8, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Boeing 737-200
- Engine: Pwa JT8D15
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Failed
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTION OF FLAPS 15 ON LANDING CHECKLIST THE L/E FLAP TRANSIT REMAINED ILLUMINATED AND THE NR 4 SLAT INDICATOR WAS SHOWING IN TRANSIT. REPLACED AND ADJUSTED NR 4 SLAT PROX SENSOR IAW MM 27-88-11.  NR 4 SLAT FOUND DENTED ON UPPER SURFACE, REPLACED NR 4 SLAT IAW MM 27-81-21.  RII CARRIED OUT.  UPON FURTHER INVESTIGATION IT WAS FOUND THAT DAMAGE FROM A PREVIOUS BIRD STRIKE WAS FOUND TO THE SLAT CURTAINS WHICH CAUSED THE DAMAGE TO THE PROX SENSOR. THIS DAMAGE WAS NOT VISIBLE WITHOUT REMOVING L/E PANELS.
